A 27-year-old female asked:
I hadbv which i got treated. as soon i finished i got a yeast infect took monistat 1, (tioconazole) didn't work still itching worst discharge should i take diflucan?
1 doctor answer • 3 doctors weighed in
Dr. John Munshoweranswered
Family Medicine 32 years experience
You may: Monistat may not have taken care of the yeast infection which are certainly common when on antibiotics. Try the diflucan (fluconazole) and be sure to tell your Dr. for continuity of care and so they can document all your health issues in your persona medical chart.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Apr 2, 2023
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.